# SDR ASAA2013012693746

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 15,275 hours, 4,571 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN AMBER ZONE TEMP LIGHT ILLUMINATED, MASTER CAUTION RESETS LIGHT.  PERFORMED BITE CK ON NR 1& NR 2 ZONE TEMP CONTROL. NR 2 SHOWED TRIM VALVE FAULT RESET CONTROLLER, NO FAULT, GROUND VERIFICATION TEST OK IAW AMM 21-61-00-700-806-002.
